Journal articles on the topic 'M-Polynomial'
Create a spot-on reference in APA, MLA, Chicago, Harvard, and other styles
Consult the top 50 journal articles for your research on the topic 'M-Polynomial.'
Next to every source in the list of references, there is an 'Add to bibliography' button. Press on it, and we will generate automatically the bibliographic reference to the chosen work in the citation style you need: APA, MLA, Harvard, Chicago, Vancouver, etc.
You can also download the full text of the academic publication as pdf and read online its abstract whenever available in the metadata.
Browse journal articles on a wide variety of disciplines and organise your bibliography correctly.
Blel, Mongi. "On some m-symmetric generalized hypergeometric d-orthogonal polynomials." Filomat 38, no. 4 (2024): 1279–89. http://dx.doi.org/10.2298/fil2404279b.
Full textChami, Peter S., Bernd Sing, and Norris Sookoo. "Generalizing Krawtchouk Polynomials Using Hadamard Matrices." ISRN Applied Mathematics 2014 (March 4, 2014): 1–8. http://dx.doi.org/10.1155/2014/498135.
Full textMuhammad Hussian, Hasan Mahmood, Muhammad Abdullah, Sikandar Raza,. "Computing Topological Indices for Niobium Dioxide and Metal-Organic Frameworks via M-Polynomials." Power System Technology 48, no. 1 (2024): 211–27. http://dx.doi.org/10.52783/pst.268.
Full textMufti, Zeeshan Saleem, Ali H. Tedjani, Rukhshanda Anjum, and Turki Alsuraiheed. "Entropy and Multi-Fractal Analysis in Complex Fractal Systems Using Graph Theory." Axioms 12, no. 12 (2023): 1126. http://dx.doi.org/10.3390/axioms12121126.
Full textQIN, XIAOER, and SHAOFANG HONG. "CONSTRUCTING PERMUTATION POLYNOMIALS OVER FINITE FIELDS." Bulletin of the Australian Mathematical Society 89, no. 3 (2013): 420–30. http://dx.doi.org/10.1017/s0004972713000646.
Full textBERGELSON, VITALY, and DONALD ROBERTSON. "Polynomial multiple recurrence over rings of integers." Ergodic Theory and Dynamical Systems 36, no. 5 (2015): 1354–78. http://dx.doi.org/10.1017/etds.2014.138.
Full textHegland, Markus. "Numerical methods for computing the greatest common divisor of univariate polynomials using floating point arithmetic." ANZIAM Journal 60 (August 15, 2019): C127—C139. http://dx.doi.org/10.21914/anziamj.v60i0.14059.
Full textHeintze, Sebastian. "Pillai's conjecture for polynomials." Glasnik Matematicki 58, no. 1 (2023): 67–74. http://dx.doi.org/10.3336/gm.58.1.05.
Full textStankov, Dragan. "On linear combinations of Chebyshev polynomials." Publications de l'Institut Math?matique (Belgrade) 97, no. 111 (2015): 57–67. http://dx.doi.org/10.2298/pim150220001s.
Full textAlmira, J. M. "Aichinger equation on commutative semigroups." Filomat 37, no. 16 (2023): 5301–11. http://dx.doi.org/10.2298/fil2316301a.
Full textYasin H, Mohammed, M. Suresh, Zebene G. Tefera, and Samuel A. Fufa. "M-Polynomial and NM-Polynomial Methods for Topological Indices of Polymers." International Journal of Mathematics and Mathematical Sciences 2024 (February 2, 2024): 1–16. http://dx.doi.org/10.1155/2024/1084450.
Full textFAN, HONG-YI, LI-YUN HU, and XUE-XIANG XU. "LEGENDRE POLYNOMIALS AS THE NORMALIZATION OF PHOTON-SUBTRACTED SQUEEZED STATES." Modern Physics Letters A 24, no. 20 (2009): 1597–603. http://dx.doi.org/10.1142/s021773230902996x.
Full textVirk, Abaid ur Rehman, and Muhammad Quraish. "Some Invariants of Flower Graph." Applied Mathematics and Nonlinear Sciences 3, no. 2 (2018): 427–32. http://dx.doi.org/10.21042/amns.2018.2.00033.
Full textGrytsiuk, Pavlo. "Features of generation sequences of refined Fibonacci polynomial matrices." Vìsnik Nacìonalʹnogo unìversitetu "Lʹvìvsʹka polìtehnìka". Serìâ Ìnformacìjnì sistemi ta merežì 17 (June 2025): 343–65. https://doi.org/10.23939/sisn2025.17.343.
Full textPaluga, Rolando N. "Monophonic Polynomial of the Join of Graphs." Journal of the Indonesian Mathematical Society 31, no. 1 (2025): 1686. https://doi.org/10.22342/jims.v31i1.1686.
Full textK, Mageshwaran, Gopinath S, and Siluvaidasan R. "UNVEILING THE RELATIONSHIP BETWEEN M-POLYNOMIAL BASED TOPOLOGICAL INDICES AND INVERSE GRAPHS OF FINITE CYCLIC GROUPS: A COMPREHENSIVE STUDY." Journal of the Indonesian Mathematical Society 30, no. 3 (2024): 447–67. https://doi.org/10.22342/jims.30.3.1565.447-467.
Full textZHANG, XU, YUMING SHI, and GUANRONG CHEN. "CONSTRUCTING CHAOTIC POLYNOMIAL MAPS." International Journal of Bifurcation and Chaos 19, no. 02 (2009): 531–43. http://dx.doi.org/10.1142/s0218127409023172.
Full textYasmeen, Farhana, Muhammad Imran, Shehnaz Akhter, Yasir Ali, and Kashif Ali. "On topological polynomials and indices for metal-organic and cuboctahedral bimetallic networks." Main Group Metal Chemistry 45, no. 1 (2022): 136–51. http://dx.doi.org/10.1515/mgmc-2022-0012.
Full textRasool, Kavi B., Payman A. Rashed, and Ahmed M. Ali. "Relations Between Vertex–Edge Degree Based Topological Indices and Mve-Polynomial of r−Regular Simple Graph." European Journal of Pure and Applied Mathematics 16, no. 2 (2023): 773–83. http://dx.doi.org/10.29020/nybg.ejpam.v16i2.4698.
Full textMonga, Zahid Bashir, and Wali Mohammad Shah. "ON CAUCHY-TYPE BOUNDS FOR THE EIGENVALUES OF A SPECIAL CLASS OF MATRIX POLYNOMIALS." Ural Mathematical Journal 9, no. 1 (2023): 113. http://dx.doi.org/10.15826/umj.2023.1.009.
Full textAngelis, Valerio De. "Polynomial beta functions." Ergodic Theory and Dynamical Systems 14, no. 3 (1994): 453–74. http://dx.doi.org/10.1017/s0143385700007975.
Full textRaza, Zahid, and Mark Essa K. Sukaiti. "M-Polynomial and Degree Based Topological Indices of Some Nanostructures." Symmetry 12, no. 5 (2020): 831. http://dx.doi.org/10.3390/sym12050831.
Full textUrieles, Alejandro, María José Ortega, William Ramírez, and Samuel Vega. "New results on the q-generalized Bernoulli polynomials of level m." Demonstratio Mathematica 52, no. 1 (2019): 511–22. http://dx.doi.org/10.1515/dema-2019-0039.
Full textDelladio, Silvano. "m-approximate Taylor polynomial." manuscripta mathematica 163, no. 3-4 (2019): 481–505. http://dx.doi.org/10.1007/s00229-019-01167-0.
Full textKim, Dae, and Taekyun Kim. "A generalization of power and alternating power sums to any Appell polynomials." Filomat 31, no. 1 (2017): 141–57. http://dx.doi.org/10.2298/fil1701141k.
Full textFan, Austen Z., Paraschos Koutris, and Sudeepa Roy. "Circuits and Formulas for Datalog over Semirings." Proceedings of the ACM on Management of Data 3, no. 2 (2025): 1–22. https://doi.org/10.1145/3725230.
Full textEbadian, A., M. Bidkhamandm, and Eshaghi Gordji. "Number of zeros of a polynomial in a given domain." Tamkang Journal of Mathematics 42, no. 4 (2011): 531–36. http://dx.doi.org/10.5556/j.tkjm.42.2011.1037.
Full textYang, Hong, A. Q. Baig, W. Khalid, Mohammad Reza Farahani, and Xiujun Zhang. "M-Polynomial and Topological Indices of Benzene Ring Embedded in P-Type Surface Network." Journal of Chemistry 2019 (November 3, 2019): 1–9. http://dx.doi.org/10.1155/2019/7297253.
Full textAli, Ashaq, Waqas Nazeer, Mobeen Munir, and Shin Min Kang. "M-Polynomials And Topological Indices Of Zigzag And Rhombic Benzenoid Systems." Open Chemistry 16, no. 1 (2018): 73–78. http://dx.doi.org/10.1515/chem-2018-0010.
Full textSamaruk, N. M. "$SO(3)$ квазі-мономіальні сім'ї многочленів". Carpathian Mathematical Publications 16, № 1 (2024): 40–52. http://dx.doi.org/10.15330/cmp.16.1.40-52.
Full textSamaruk, N. M. "Quasi-monomials with respect to subgroups of the plane affine group." Matematychni Studii 59, no. 1 (2023): 3–11. http://dx.doi.org/10.30970/ms.59.1.3-11.
Full textGould, M. D. "Characteristic identities for semi-simple Lie algebras." Journal of the Australian Mathematical Society. Series B. Applied Mathematics 26, no. 3 (1985): 257–83. http://dx.doi.org/10.1017/s0334270000004501.
Full textDassani*, Mamta, and Mukesh kushwaha. "Some Generalized Results to unify Classical Polynomials." International Journal of Basic Sciences and Applied Computing 3, no. 3 (2021): 1–5. http://dx.doi.org/10.35940/ijbsac.b0201.033321.
Full textMamtaDassani and kushwaha Mukesh. "Some Generalized Results to unify Classical Polynomials." International Journal of Basic Sciences and Applied Computing (IJBSAC) 3, no. 3 (2021): 1–5. https://doi.org/10.35940/ijbsac.B0201.033321.
Full textLi, Hai-Xia, Sarfaraz Ahmad, and Iftikhar Ahmad. "Topology-Based Analysis of OTIS (Swapped) Networks OKn and OPn." Journal of Chemistry 2019 (November 7, 2019): 1–11. http://dx.doi.org/10.1155/2019/4291943.
Full textT. Anitha Baby and Y. A. Shiny. "Connected 2-domination polynomials of some graph operations." Malaya Journal of Matematik 8, no. 04 (2020): 2329–32. http://dx.doi.org/10.26637/mjm0804/0176.
Full textDuda, Dominik. "The maximal coefficient of ternary cyclotomic polynomials with one free prime." International Journal of Number Theory 10, no. 04 (2014): 1067–80. http://dx.doi.org/10.1142/s1793042114500158.
Full textFujimoto, Hirotaka. "On uniqueness polynomials for meromorphic functions." Nagoya Mathematical Journal 170 (2003): 33–46. http://dx.doi.org/10.1017/s0027763000008527.
Full textPrasad, Bandhu. "Coding theory on h(x) extension of m sequences for Fibonacci numbers." Discrete Mathematics, Algorithms and Applications 07, no. 02 (2015): 1550008. http://dx.doi.org/10.1142/s1793830915500081.
Full textHABIBI, MOHAMMAD, and RAOUFEH MANAVIYAT. "A GENERALIZATION OF NIL-ARMENDARIZ RINGS." Journal of Algebra and Its Applications 12, no. 06 (2013): 1350001. http://dx.doi.org/10.1142/s0219498813500011.
Full textBedoya, D., M. Ortega, W. Ramírez, and A. Urieles. "New Biparametric Families of Apostol-Frobenius-Euler Polynomials level-m." Matematychni Studii 55, no. 1 (2021): 10–23. http://dx.doi.org/10.30970/ms.55.1.10-23.
Full textLi, Yingfang, Li Yan, Mohammad R. Farahani, Muhammad Imran та Muhammad K. Jamil. "Computing the Theta Polynomial Θ(G, x) and the Theta Index Θ(G) of Titania Nanotubes TiO2(m, n)". Journal of Computational and Theoretical Nanoscience 14, № 1 (2017): 715–17. http://dx.doi.org/10.1166/jctn.2017.6262.
Full textZhao, Shuang. "Matching Forcing Polynomials of Constructable Hexagonal Systems." Match Communications in Mathematical and in Computer Chemistry 88, no. 3 (2022): 767–97. http://dx.doi.org/10.46793/match.88-3.767z.
Full textB, Basavanagoud, Goutam Veerapur, and Pooja B. "M-Polynomial of Windmill Graphs." International Journal of Mathematics Trends and Technology 68, no. 7 (2022): 66–74. http://dx.doi.org/10.14445/22315373/ijmtt-v68i7p510.
Full textMulay, S. B. "Polynomial-mappings and M-equivalence." Journal of Algebra 302, no. 2 (2006): 862–80. http://dx.doi.org/10.1016/j.jalgebra.2006.04.027.
Full textNakajima, Y., Y. Kawano, and H. Sekigawa. "Efficient quantum circuits for approximating the Jones polynomial." Quantum Information and Computation 8, no. 5 (2008): 489–500. http://dx.doi.org/10.26421/qic8.5-8.
Full textS. Garcia, Elino, and EMIL C. ALCANTARA. "An Exploration of Synthetic Division for Non-Linear Polynomial Divisors." International Multidisciplinary Research Journal 4, no. 1 (2022): 10–21. http://dx.doi.org/10.54476/5292497.
Full textAthanasiadis, Christos A. "A Combinatorial Reciprocity Theorem for Hyperplane Arrangements." Canadian Mathematical Bulletin 53, no. 1 (2010): 3–10. http://dx.doi.org/10.4153/cmb-2010-004-7.
Full textCheng, Zhiyun, Hongzhu Gao, and Mengjian Xu. "Transcendental linking polynomials of virtual string links." Journal of Knot Theory and Its Ramifications 28, no. 03 (2019): 1950022. http://dx.doi.org/10.1142/s0218216519500226.
Full textLLIBRE, JAUME, ANA CRISTINA MEREU, and MARCO ANTONIO TEIXEIRA. "Limit cycles of the generalized polynomial Liénard differential equations." Mathematical Proceedings of the Cambridge Philosophical Society 148, no. 2 (2009): 363–83. http://dx.doi.org/10.1017/s0305004109990193.
Full text